Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Yeast infection, cracked skin at the top of lips on inner sides, coarse pubic hair. Cause?

I have had no real issues with my vagina since i was pregnant with my son (had a yeast infec) and he is 12 now. Recently have develped a yeast infection-(did the 3-day treatment) no longer have itch and never any discharge, but have cracked skin right at the top where outer lips begin.But it is on the inner side . als0 have 4 hard pimples on the outer side of lips. I have pubic hair that is very course(some even grows inside the outer lips-so disgusting-I try to pluck them constantly!What is going on. I am 44 and approx. 30-40 lbs over weight.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having ingrown hair follicle infection giving rise this problem.
There is possibility of having fungal infection as well.
Apply triple acting cream locally.
Keep local hygiene clean and healthy.
Ok and take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor